# SDR DALA2019110406406

- Difficulty date: November 1, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 58,469 hours, 19,167 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5814, L/P 1341575) 2 RT ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS. CORRECTIVE ACTION: SECURED PROX SENSOR AT 2R OPERATIONAL FUNCTION TEST GOOD PER B757 AMM 25-66.
